# SDR FDEA200906302418

- Difficulty date: June 30, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 1640/ 1661, S23/ 28R COMPLIED WITH EA NR F-5330-124088- CATE "B", REPAIR WITH FOLLOW UP INP AT 37, 500, F/C, THEN REPEAT EVERY 3,000 F/C, METHOD- LFEC IAW NDT MANNUAL  53-00-06, PT 6.  FUSE SKIN LWR LOBE DENT REPAIR STA 1640, STR 24R. MAJOR REPAIR.
